# SDR SWAA2022052599647

- Difficulty date: April 26, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA - SUPPORT ANGLE - BETWEEN STA 312 AND 328 - WL 208 - RBL 39.5 - CRACK. REMOVED SUPPORT ANGLE AT FWD WET AREA BETWEEN FS 312-328 RBL 39.5 WL 208 IN RWEF B737-700 SRM 51-40-02-0G-0;INSTALLED NEW SUPPORT ANGLE AT FWD WET AREA BETWEEN FS 312-328 RBL 39.5 WL 208 IN RWEF B737-700 SRM 51-40-02-0G-0; REMOVED SUPPORT ANGLE AT FWD WET AREA BETWEEN FS 312-328 RBL 39.5 WL 208 IN RWEF B737-700 SRM 51-40-02-0G-0;LOCATED AND DRILLED NEW SUPPORT ANGLE AT FWD WET AREA BETWEEN FS 312-328 RBL 39.5 WL 208 IN RWEF B737-700 SRM 51-40-05-0G-0;INSTALLED NEW SUPPORT ANGLE AT FWD WET AREA BETWEEN FS 312-328 RBL 39.5 WL 208 IN RWEF B737-700 SRM 51-40-02-0G-0;
